Orbit-cone correspondence for the proalgebraic completion of normal toric varieties
Genaro Hernandez-Mada; Humberto Abraham Martinez-Gil
Archivum Mathematicum (2025)
- Issue: 1, page 1-8
- ISSN: 0044-8753
Access Full Article
topAbstract
topHow to cite
topHernandez-Mada, Genaro, and Martinez-Gil, Humberto Abraham. "Orbit-cone correspondence for the proalgebraic completion of normal toric varieties." Archivum Mathematicum (2025): 1-8. <http://eudml.org/doc/299917>.
@article{Hernandez2025,
abstract = {We prove that there is an orbit-cone correspondence for the proalgebraic completion of normal toric varieties, which is analogous to the classical orbit-cone correspondence for toric varieties.},
author = {Hernandez-Mada, Genaro, Martinez-Gil, Humberto Abraham},
journal = {Archivum Mathematicum},
keywords = {toric varieties; orbit-cone correspondence; proalgebraic completion; algebraic solenoid},
language = {eng},
number = {1},
pages = {1-8},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {Orbit-cone correspondence for the proalgebraic completion of normal toric varieties},
url = {http://eudml.org/doc/299917},
year = {2025},
}
TY - JOUR
AU - Hernandez-Mada, Genaro
AU - Martinez-Gil, Humberto Abraham
TI - Orbit-cone correspondence for the proalgebraic completion of normal toric varieties
JO - Archivum Mathematicum
PY - 2025
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
IS - 1
SP - 1
EP - 8
AB - We prove that there is an orbit-cone correspondence for the proalgebraic completion of normal toric varieties, which is analogous to the classical orbit-cone correspondence for toric varieties.
LA - eng
KW - toric varieties; orbit-cone correspondence; proalgebraic completion; algebraic solenoid
UR - http://eudml.org/doc/299917
ER -
References
top- Burgos, J.M., Verjovsky, A., Adelic Toric Varieties and Adelic Loop Groups, arXiv:2001.07997v2. Preprint 2021.
- Cox, D., Little, J., Schenck, H., Toric Varieties, Grad. Stud. Math., vol. 124, AMS, 2011. (2011) MR2810322
- Grothendieck, A., Raynaud, M., Revêtement Étales et Groupe Fondamental (SGA1), Lecture Notes in Math., Springer, Berlin Heidelberg New York, 1971. (1971) MR0354651
- Lyubich, M., Minsky, Y., Laminations in holomorphic dynamics, J. Differential Geom. 47 (1997), 17–94. (1997) MR1601430
- Oda, T., Convex bodies and algebraic geometry: An introduction to the theory of toric varieties, Springer, 1988. (1988) MR0922894
- Sullivan, D., Solenoidal manifolds, J. Singul. 9 (2014), 203–205. (2014) MR3249058
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.